# SDR RAAAE895027

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 236-371
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND FUSELAGE SKIN BULGED AND CORRODED THROUGH FS 309 TO FS 333 AND STR 35 TO STR 37.  CLEANED ALL CORROSION FROM FRAMES AND STRINGERS, REMOVED AND REPLACED SKIN PANEL AND DOUBLERS FS 236 TO FS 371, AND STR 34 TO STR 38 PER SRM 51-2-9.  (X)
